# SDR 0004225514

- Difficulty date: March 17, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N514US
- Make and model: Boeing 757251
- Aircraft serial: 23202
- Aircraft time: 47,101 hours, 19,843 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31101205
- Part serial: 171
- Condition: Ruptured
- Location: Exit Door
- Part time: 43,761 hours, 18,607 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SLIDE SHOP TEST AT OPERATING PRESSURE, INFLATABLE SEAM RUPTURED AT DOG LEG.  SLIDE WILL BE OVERHAULED AND RECEIVE A NEW INFLATABLE.
